# SDR YENA20150517121

- Difficulty date: May 17, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 29,143 hours, 10,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE L2 DOOR SILL WAS FOUND WITH CORROSION AT FRAME 66 FRAME 68 STR 23L, R & R L2 DOOR SILL FRAME 66, FRAME 68, STRINGER 23L. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
